# SDR AU970340

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 3813
- Condition: Fractured
- Location: Recip Eng Cyl
- Component: 5015
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO1 CYLINDER HOLDDOWN STUDS PNO 38-13 (2OFF) AND PNO50-15 (2OFF) FRACTURED - INDUCTION TUBE SEPARATED FROM SUMP
